

Panadol Children's Suspension 1-6 Years

Panadol Chewable Tablets

Panadol Children’s Suspension 1-12 Years

Panadol with Optizorb

Panadol Mini Caps

Panadol Soluble

Panadol Extra with Optizorb

Panadol ActiFast

Panadol Cold & Flu Hot Remedy

Panadol Cough & Cold

Panadol SinusMAX

Panadol Cold Relief PE

Panadol Extend

Panaflex Patch

Panadol Menstrual

Panadol Cold Relief PSE
Compare Now (0/5)
- Product
- Format
- Age
- Key Features
- Ingredients


Panadol Children's Suspension 1-6 Years
- Suspension
- 1-6 Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg/5 ml Paracetamol
- No Alcohol.
- No Aspriin.


Panadol Chewable Tablets
- Chewable Tablets
- 2-12Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg Paracetamol


Panadol Children’s Suspension 1-12 Years
- Suspension
- 6 -12 Yrs
- Gentle on the Stomach
- Active Ingredient: 250 mg/5ml Paracetamol


Panadol with Optizorb
- Caplets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Mini Caps
- Caplets
- 12+ Yrs
- Easier to Swallow
- Active ingredient: 500mg Paracetamol
- No gluten, lactose or sugar


Panadol Soluble
- Effervescent Tablets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Extra With Optizorb
- Caplets
- 12+ Yrs
- Fights Tough Pain
- Active ingredient: 500mg Paracetamol, 65mg Caffeine


Panadol ActiFast
- Caplets
- 12+ Yrs
- Absorbed 2x Faster
- Active ingredient: 500mg of Paracetamol.


Panadol Cold & Flu Hot Remedy
- Powder Sachet
- 12+ Yrs
- Hot Drink
- Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C


Panadol Cough & Cold
- Caplets
- 12+ Yrs
- Multi-Symptomatic Relief
- Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin


Panadol SinusMAX
- Caplets
- 12+ Yrs
- Sinus Pain
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Cold Relief PE
- Caplets
- 12+ Yrs
- Relief of Cold & Flu Symptoms
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Extend
- Caplets
- 12+ Yrs
- Long-Lasting Relief
- Active ingredient: 665mg Paracetamol


Panaflex Patch
- Patch
- 12+ Yrs
- Back Pain Remedy
- Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)


Panadol Menstrual
- Caplets
- 12+ Yrs
- Relief Period Pain
- Active ingredient: 500mg Paracetamol, 25mg Pamabrom


Panadol Cold Relief PSE
- Caplets
- 12+ Yrs
- Relief of Blocked and/or Runny Nose and Other Cold Symptoms
- Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Minimise

Children's Panadol
Panadol Children’s Suspension 1-12 Years
Panadol Children’s Suspension 1-12 Years (250mg/5ml) provides relief from fever and pain in children aged 1 to 12 years. Like all Children’s Panadol products, Panadol Children’s Suspension 1-12 Years is gentle on little stomachs. An orange-flavoured suspension, Panadol Children’s Suspension 1-12 Years contains no alcohol and is aspirin-free.
Overview
- Fever
- Headaches
- Symptoms of colds and flu
- Teething pain
- Toothaches
- Earache
- Pain associated with immunisation
Suspension
A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.
Fast relief while being gentle to little stomachs
Other features:
Orange flavour
Active ingredient: 250 mg/5ml Paracetamol
Overview
Dosage
The recommended dosage of paracetamol per dose is 10-15mg/kg of body weight.
Match the child's weight to the chart below.
Average Weight
12-13 kg
14-16 kg
17-19 kg
20-23 kg
24-26 kg
27-29 kg
30-33 kg
34-39 kg
40-42 kg
Dose
3 ml
4 ml
5 ml
6 ml
7 ml
8 ml
9 ml
10 ml
12 ml
How often
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours.
Disclaimer
Do not take with any other products Paracetamol containing medicines at the same time.
Keep out of reach of children.
ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.
Further Information
Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.
Enquiries
If you would like any further information regarding Panadol products, please contact us at 1800-622-7238, or email us at sg.customer-relations@gsk.com